Betalactamantibiotika kan medføre øget blødningstendens

Martin T Mellerup, Niels Eske Bruun, Jørn Dalsgaard Nielsen

Abstract

Bleeding induced by beta-lactam antibiotics was reported for the first time in 1970. The phenomenon has been confirmed in subsequent studies but has never resulted in any general recommendations for, e.g., screening and treatment. Over a period of seven months, we diagnosed in our department three cases of presumed beta-lactam-induced bleeding in patients treated with high-dose penicillin for endocarditis and septic shock.

Bidragets oversatte titelIncreased bleeding tendency induced by beta-lactam antibiotics
OriginalsprogDansk
TidsskriftUgeskrift for Laeger
Vol/bind167
Udgave nummer25-31
Sider (fra-til)2790-1
Antal sider2
ISSN0041-5782
StatusUdgivet - 20 jun. 2005

Emneord

  • Aged
  • Anti-Bacterial Agents/administration & dosage
  • Endocarditis, Bacterial/drug therapy
  • Gentamicins/administration & dosage
  • Hemorrhage/chemically induced
  • Humans
  • Male
  • Middle Aged
  • Penicillins/administration & dosage
  • Shock, Septic/drug therapy
  • beta-Lactams/administration & dosage

Fingeraftryk

Dyk ned i forskningsemnerne om 'Betalactamantibiotika kan medføre øget blødningstendens'. Sammen danner de et unikt fingeraftryk.

Citationsformater